Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Link invariants derived from multiplexing of crossings

Haruko Aida Miyazawa, Kodai Wada and Akira Yasuhara

Algebraic & Geometric Topology 18 (2018) 2497–2507
Bibliography
1 M Goussarov, M Polyak, O Viro, Finite-type invariants of classical and virtual knots, Topology 39 (2000) 1045 MR1763963
2 N Kamada, S Kamada, Abstract link diagrams and virtual knots, J. Knot Theory Ramifications 9 (2000) 93 MR1749502
3 L H Kauffman, Virtual knot theory, European J. Combin. 20 (1999) 663 MR1721925
4 A J Kelly, Groups from link diagrams, PhD thesis, University of Warwick (1990)
5 J B Meilhan, A Yasuhara, Arrow calculus for welded and classical links, preprint (2017) arXiv:1703.04658
6 S Nelson, W D Neumann, The 2–generalized knot group determines the knot, Commun. Contemp. Math. 10 (2008) 843 MR2468367
7 C Tuffley, Generalized knot groups distinguish the square and granny knots, J. Knot Theory Ramifications 18 (2009) 1129 MR2554338
8 M Wada, Group invariants of links, Topology 31 (1992) 399 MR1167178